# SDR UHLA2009062300042

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 9,588 hours, 5,900 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 1700064E
- Part serial: 0361
- Condition: Inoperative
- Location: Slats
- Part time: 8,432 hours, 5,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON CLIMB.  RAN QRH, DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT WITH SLATS 0 AND FLAPS 2.  MAINTENANCE PERFORMED AN ELECTRONIC RIG OF SF-ACES 1 AND 2. LATER REMOVED AND REPLACED THE SF-ACE NR 2 IAW EMB 170 MM 27-53-02.
